Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 610906, 11 pages
http://dx.doi.org/10.1155/2013/610906
Research Article

Homoclinic Orbits for a Class of Nonperiodic Hamiltonian Systems with Some Twisted Conditions

1Institute of Contemporary Mathematics, School of Mathematics and Information Science, Henan University, Kaifeng 475000, China
2Department of Mathematics, Jiangxi Normal University, Nanchang 330022, China

Received 4 January 2013; Accepted 1 April 2013

Academic Editor: Changbum Chun

Copyright © 2013 Qi Wang and Qingye Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Arioli and A. Szulkin, “Homoclinic solutions of Hamiltonian systems with symmetry,” Journal of Differential Equations, vol. 158, no. 2, pp. 291–313, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. Chen and S. Ma, “Homoclinic orbits of superlinear Hamiltonian systems,” Proceedings of the American Mathematical Society, vol. 139, no. 11, pp. 3973–3983, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. C. Zelati, I. Ekeland, and E. Séré, “A variational approach to homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 1, pp. 133–160, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. Ding, “Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms,” Communications in Contemporary Mathematics, vol. 8, no. 4, pp. 453–480, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Ding and M. Girardi, “Infinitely many homoclinic orbits of a Hamiltonian system with symmetry,” Nonlinear Analysis: Theory, Methods & Applications, vol. 38, no. 3, pp. 391–415, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Ding and M. Willem, “Homoclinic orbits of a Hamiltonian system,” Zeitschrift für Angewandte Mathematik und Physik, vol. 50, no. 5, pp. 759–778, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Hofer and K. Wysocki, “First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 3, pp. 483–503, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. Séré, “Looking for the Bernoulli shift,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 10, no. 5, pp. 561–590, 1993. View at Google Scholar · View at MathSciNet
  9. E. Séré, “Existence of infinitely many homoclinic orbits in Hamiltonian systems,” Mathematische Zeitschrift, vol. 209, no. 1, pp. 27–42, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Sun, J. Chu, and Z. Feng, “Homoclinic orbits for first order periodic Hamiltonian systems with spectrum point zero,” Discrete and Continuous Dynamical Systems, vol. 33, no. 8, pp. 1241–1257, 2013. View at Google Scholar
  11. A. Szulkin and W. Zou, “Homoclinic orbits for asymptotically linear Hamiltonian systems,” Journal of Functional Analysis, vol. 187, no. 1, pp. 25–41, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. K. Tanaka, “Homoclinic orbits in a first order superquadratic Hamiltonian system: convergence of subharmonic orbits,” Journal of Differential Equations, vol. 94, no. 2, pp. 315–339, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. H. Ding and S. J. Li, “Homoclinic orbits for first order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 585–601, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Ding and L. Jeanjean, “Homoclinic orbits for a nonperiodic Hamiltonian system,” Journal of Differential Equations, vol. 237, no. 2, pp. 473–490, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Ding and C. Lee, “Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system,” Journal of Differential Equations, vol. 246, no. 7, pp. 2829–2848, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. Qin, J. Zhang, and F. Zhao, “Homoclinic orbits for a class of nonperiodic Hamiltonian systems,” Abstract and Applied Analysis, vol. 2012, Article ID 769232, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Sun, H. Chen, and J. J. Nieto, “Homoclinic orbits for a class of first-order nonperiodic asymptotically quadratic Hamiltonian systems with spectrum point zero,” Journal of Mathematical Analysis and Applications, vol. 378, no. 1, pp. 117–127, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. N. Chen and X. Hu, “Maslov index for homoclinic orbits of Hamiltonian systems,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 24, no. 4, pp. 589–603, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  19. C. Zhu and Y. Long, “Maslov-type index theory for symplectic paths and spectral flow. I,” Chinese Annals of Mathematics B, vol. 20, no. 4, pp. 413–424, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  20. H. Amann, “Saddle points and multiple solutions of differential equations,” Mathematische Zeitschrift, vol. 169, no. 2, pp. 127–166, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  21. K. C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progress in Nonlinear Differential Equations and their Applications, Birkhäauser, Basel, Switzerland, 1993. View at MathSciNet
  22. Y. Long, Index Theory for Symplectic Paths with Applications, vol. 207 of Progress in Mathematics, Birkhäuser, Basel, Switzerland, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Z. Liu, J. Su, and Z. Q. Wang, “A twist condition and periodic solutions of Hamiltonian systems,” Advances in Mathematics, vol. 218, no. 6, pp. 1895–1913, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. F. Atiyah, V. K. Patodi, and I. M. Singer, “Spectral asymmetry and Riemannian geometry. III,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 79, no. 1, pp. 71–99, 1976. View at Google Scholar · View at MathSciNet
  25. S. E. Cappell, R. Lee, and E. Y. Miller, “On the Maslov index,” Communications on Pure and Applied Mathematics, vol. 47, no. 2, pp. 121–186, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Floer, “A relative Morse index for the symplectic action,” Communications on Pure and Applied Mathematics, vol. 41, no. 4, pp. 393–407, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. Robbin and D. Salamon, “The Maslov index for paths,” Topology, vol. 32, no. 4, pp. 827–844, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  28. J. Robbin and D. Salamon, “The spectral flow and the Maslov index,” The Bulletin of the London Mathematical Society, vol. 27, no. 1, pp. 1–33, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  29. Z. Liu, J. Su, and Z. Q. Wang, “Solutions of elliptic problems with nonlinearities of linear growth,” Calculus of Variations and Partial Differential Equations, vol. 35, no. 4, pp. 463–480, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  30. N. Ghoussoub, Duality and Perturbation Methods in Critical Point Theory, vol. 107 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1993. View at Publisher · View at Google Scholar · View at MathSciNet